Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Are there any side effects due to long-term usage of Gardinal?

At age 5 I suffered from fitts..on that time doctor gave me 30mg gardinal to have every night I forget to have gardinal...,at mornin 3 o clock I affected fitts..from that time every night doctor ask me to have valparin chrono 300 tablet and 1 gardinal 30mg..,now my age is 22 years old..,still I am using this two tablets...,due to this any side effects is comes to my health
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi billas,
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. As you have been having epileptic attacks from childhood, and stopping it caused recurrence, then will recommend you to continue these medications with regular follow-up with your clinician. Patients have even taken these for lifetime without any major concerns. All medications have side-effects but if the benefit overcomes the risk then taking it is more advisable. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor